MathSciNet Relay Station
MathSciNet bibliographic data
MR1484258 (98j:41004) 41A15 (41A63 65D17)
Dierckx, Paul On calculating normalized Powell-Sabin $B$-splines. Comput. Aided Geom. Design 15 (1997), no. 1, 61–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement